# SDR ASAA2012071792555

- Difficulty date: July 1, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 17,652 hours, 5,602 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A FAULT LIGHT DURING IN-FLIGHT APU START.   STARTED APU & RAN 5 MINUTES, VOLTS & FREQS NORMAL.  FAULT CODE 49-31016 OVER TEMP SHUTDOWN CLEARED IAW FIM TASK 49-30-803, TASK OPS GOOD.
